It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Mental Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-14-2012, 02:51 PM   #1
Junior Member
(male)
 
Join Date: Feb 2012
Location: florida
Posts: 27
orangewhite26 HB User
Wellbutrin paranoia

Hi, I've been taking wellbutrin xl at 150 mg for about two weeks now, and I may have mentioned this in my previous post, but it's making me feel kind of paranoid like someone's out to get me. Regular wellbutrin kind of did the same thing several years back and I got off of it because I couldn't deal with it, but I can very much deal with this now. I've heard people talk about anxiety while starting it, and I think the plan is to move me up to a higer dose during the next doctor visit, but what I want to know is, could this be like a starting up side effect that I should just deal with (providing of course things don't get to the point where I lose my mind) until the meds "straighten everything out"? Once again, any help would be greatly appreciated!

 
Sponsors Lightbulb
   
Old 02-14-2012, 04:01 PM   #2
Senior Veteran
(male)
 
flamesabers's Avatar
 
Join Date: Sep 2011
Location: Rochester, Minnesota-USA
Posts: 804
flamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB User
Re: Wellbutrin paranoia

Hello orangewhite.

I can't remember whether I was just on Effexor or on Effexor and Wellbutrin, but for a few weeks I was quite easily startled by moderately loud to very loud noises. During that time I was worried I was developing PTSD but it seemed to have resolved itself without making any changes in my medication.

Is there any correlation of when you take the Wellbutrin and when you feel paranoid? My doctor asked me this when I inquired about whether my medication could be making me more likely to be startled. For me there didn't seem to be any correlation and I have spent several months taking Wellbutrin without experiencing the symptoms I had before.

 
Sponsors Lightbulb
   
Old 02-15-2012, 03:22 PM   #3
Junior Member
(male)
 
Join Date: Feb 2012
Location: florida
Posts: 27
orangewhite26 HB User
Re: Wellbutrin paranoia

flamesabres,

Good question! Here's what I do, I typically take it in the morning at like 8, and there's not really a point where it makes a heightened appearance, and by the evening it kinda levels off, then I take 1 mg of klonopin at like 11 or so, and I have some vivid dreams that kinda wake me up, I wouldn't necessarily say nightmares, but still kinda weird! and the klonopin alone never did this.
But last night I took the wellbutrin at around 8 or so and didn't take any klonopin and I wasn't sleeping as well, I was still having crazy dreams, and about 6 am I was closer to panic attack mode than usual, like I was about to start breathing into a paper bag, but the more I woke up things got better, and now at about 5:20 pm, I'm doing alright, and I took the wellbutrin this morning too.
So I think I'm sticking with the morning routine and doing the klonopin at night for now! but, thanks for your help so far and any future help!

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:28 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!